Home Magazines Editors-in-Chief FAQs Contact Us

A rare side effect of Cyclophosphamide Induced Acute Interstitial Pneumonitis: a case report


Journal of Lung, Pulmonary & Respiratory Research
Sonia Amin Thomas1,2 Harnisha Patel1

PDF Full Text

Abstract

A 41-year-old patient with Metastatic Breast Cancer suffered from pneumonitis after administration of cyclophosphamide. A CT angiogram with IV contrast was compatible with bronchopneumonia and it was treated with broad spectrum antibiotics . Other causes of pulmonary disease were ruled out concluding patient developed cyclophosphamide induced pneumonitis. Thus, more attention is required to the serious and rare side effects of cyclophosphamide related lung toxicities. In this case report, we will focus on the rare side effects such as cyclophosphamide-induced pneumonitis (AIP) occurring in less than 1% of the population. 

Keywords

FQ, fluoroquinolones; CT, computed tomography; AIP, acute interstitial Pneumonitis; ARDS, acute respiratory distress syndrome; DVT, deep vein thrombosis; LVEF, left ventricular ejection fraction; HRCT, high-resolution computed tomography; LFTs, liver function tests; IUGR, intrauterine growth restriction

Testimonials